# SDR DALA2017030601802

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 71,941 hours, 19,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: No Test
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR GIRT BAR AFT SLIDER FAILED MIMUM ENGAGMENT DIMENSION TEST.  DOOR R-2 GIRT BAR INSTALLED.
